# SDR UPS96220970

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 655611915
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION SHEAR TIE BS 950A BETWEEN STR 28 TO 29 RT.  REMOVED SHEAR TIE AND REPLACED PER SRM.
